MAUDE Adverse Event Report: Alcon Research, LLC - Houston CONSTELLATION Surgical Procedure Pack; General surgery tray (kit)

Alcon Research, LLC - Houston CONSTELLATION Surgical Procedure Pack; General surgery tray (kit)
Catalog Number 8065752438
Medical Device Problem Codes Disconnection (1171); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that unusual movement and sound were felt in the handle and metal sleeve came loose and fell to the bottom during vitrectomy surgery.The surgery was completed on the same day, but it was unknown how it got completed.There was no patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION Surgical Procedure Pack
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50206354
Report Number1644019-2026-04253
Device Sequence Number18751004
Product Code LRO
UDI-Device Identifier00380657524389
UDI-Public(01)00380657524389(17)271231(11)260114(10)17VTK5
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752438
Device Lot Number17VTK5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured01/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONSTELLATION Vision System.
Patient SexUnknown